# SDR LR7A2021072202917

- Difficulty date: July 22, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,035 hours, 8,465 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 3676511
- Part serial: 520
- Condition: Cracked
- Location: Lt Elevator Trim
- Part time: 14,035 hours, 8,465 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PREFLIGHT INSPECTION FOUND LH ELEVATOR TRIM TAB CRACKED.  REPLACED TRIM TAB IAW SMP581 37-31 / LOG PAGE #93950.
